# SDR COMA9710337

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: E\E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RECEIVED AURAL WARNING AUTO FEATHER DURING TAKE OFF.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
